# SDR EE4Y20110006

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,480 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 595127315
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM STA 1003 TO 1015 BETWEEN +X15 AND -X15 FILLET FAIRING, ANGLES AND SUPPORTS WITH CORROSION.
